# SDR KBM2004F00136

- Difficulty date: March 20, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strap
- Part number: 0292808740
- Condition: Worn
- Location: Heat Shield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXHAUST HEAT SHIELD STRAP.  HEAT SHRINK WORN REGS REPLACEMENT.  REMOVED AND REPLACED.
